MAUDE Adverse Event Report: LivaNova Deutschland Heater-Cooler 3T System; Controller, Temperature, Cardiopulmonary Bypass

LivaNova Deutschland Heater-Cooler 3T System; Controller, Temperature, Cardiopulmonary Bypass
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
Heater-Cooler 3T System
Common Device Name
Controller, Temperature, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50072774
Report Number9611109-2026-90345
Device Sequence Number18743127
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)211210
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured12/10/2021
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown